Q. I have some skin infection on my penis. What is it?

Answered by Dr. Gaurang Gupta and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Penile Papule or Quadriderm Ointment? We have medical experts to help you right away. Ask a Doctor Now »
Image: I have some skin infection on my penis.  What is it?

Hi doctor,

In the past one month, I am noticing some skin infection on my penis skin when I pull it down. Should I see a skin specialist or sexual disease specialist?


Related Questions:
My son suspects to have genital herpes. Is it safe for my pregnant daughter to be near him?
How to treat genital herpes?
What is the reason for severe itch in genitals and the surrounding area?
 

Dr. Gaurang Gupta
M.B.B.S., D.D.V.L., FELLOWSHIP IN LASER AND COSMETOLOGY., FELLOWSHIP IN HAIR TRANSPLANT
Cosmetology, Dermatology, Hair Transplant Surgeon, Venereology

Hello,

Welcome to icliniq.com.

  • Skin specialist and STD specialist (sexually transmitted disease) are the same. So, you go to skin specialist only.
  • If you can upload photos and explain the problem.

Revert back with the photos to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

I showed it to my doctor yesterday and he has advised me Azithromycin and Pan 40 with Quadriderm cream. But, still I would like you to check it as well.

 

Dr. Gaurang Gupta
M.B.B.S., D.D.V.L., FELLOWSHIP IN LASER AND COSMETOLOGY., FELLOWSHIP IN HAIR TRANSPLANT
Cosmetology, Dermatology, Hair Transplant Surgeon, Venereology

Hi,

Welcome back to icliniq.com.

  • First, do not apply Quadriderm cream. It is a mixture of multiple medicines and it contains steroid too, which is very harmful.
  • I want to ask a few questions. Is it very painful? Please tell your sexual history? Have you had any sexual contact in the last one month?
  • Did blister of pus filled lesion appear? Are you taking any medicine, because it may due to drug reaction?
  • In photo (attachment removed to protect patient identity), there is erosive lesion on the penis. So, there are two different diagnosis.
  1. Herpes.
  2. Erosion due to rubbing or contact pressure.
  • In both cases, apply T-Bact cream (Mupirocin) twice a day. Consult your specialist doctor, discuss with him or her and apply the ointment.
  • If it is herpes, then you have to take Acyclovir and if not, then just apply T-Bact cream.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

No, it is not painful. Yes, I had sex and I tried anal sex with my girlfriend without protection. There are no such blisters, but I saw a growth with whiteheads below my penis base on the outer skin and also I noticed today some tiny bumps. They are tiny, but no pus filled. And some of the whiteheads on my penis base looks like pus filled, but they are not paining and it is white in appearance without any mouth opening. For the past three weeks, I was just applying Fourderm cream and Candid powder. Today, I just took my first dose of 1 g Azithromycin and tomorrow morning I will take Pan 40 in the empty stomach. I am really living with depression, please help me out of this. Please guide me with the appropriate dosage. I am sending you the photos of outside of my penis and inside there is no such blisters or anything.

 

Dr. Gaurang Gupta
M.B.B.S., D.D.V.L., FELLOWSHIP IN LASER AND COSMETOLOGY., FELLOWSHIP IN HAIR TRANSPLANT
Cosmetology, Dermatology, Hair Transplant Surgeon, Venereology

Hi,

Welcome back to icliniq.com.

  • There are two things in the photos (attachment removed to protect patient identity). One is a mild erosive lesion on the near tip of the penis, which is not herpes and due to rubbing while doing sex. So, for that thing just take antibiotics and T-bact cream.
  • Your second problem is whiteheads type lesion at the base of the penis. That is penile pearly papule (PPP) and that is a normal thing. It is not a disease or you got after sex.
  • It would be for many years, but noticed recently. These are glands which are prominent and totally a normal thing.
  • It secretes pre-sex mucus and lubricants, which is pre-ejaculation. It is just a normal thing and no treatment exist and required for that condition.
  • Keep the area clean and apply the cream it will go off itself. You do not have any STD. Your issues are due to too much of consciousness. So, just take it easy and complete the course. Everything will be fine.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


There is a hole below my stomach with smelly pus discharging. Help me.
Query: Hello doctor, I have a hole underneath my stomach and it is discharging smelly pus every day. It burst two months ago. It is painful and smelly. Help me.  Read Full »
Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You have developed an ulcer from an abscess that is discharging. Clean the area with disinfectant and apply Neosporin (Neomycin) or Mupirocin cream over the affected area twice a day for 10 days. Take oral antibiotics to prevent infection in the wound like Zifi (Cefi...  Read Full »
 
What can cause sudden tingling and itchy sensation?
Query: Hi doctor, Two months ago I started feeling tingling and itching sensation between my thighs and then up to my chest. I just took the most painful shower ever (warm water). It stung and I wanted to scratch my skin off. At first there was nothing visible, just itching, now you can see red dots here...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. It is a case of folliculitis, probably fungal or bacterial in nature. Apply Mupirocin ointment, twice daily. For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What Is Trigeminal Migraine?
One of the most common complaints of patients in general and ENT practice is a headache. And in chronic cases, it might ...  Read more »
Why am I having muscle twitches all over my body?
Hello doctor, I have been having muscle twitches all around my body for about two months. First I noticed it in the leg...  Read more »
Will my kidney stone escalate my issues of high BP and diabetes?
Hello doctor, I am a 48-year-old male. I have a high blood pressure since five years and type 2 diabetes mellitus since ...  Read more »